Fat $P$-sets in the Space $\omega^*$

Volume 53 / 2005

Ryszard Frankiewicz, Magdalena Grzech, Paweł Zbierski Bulletin Polish Acad. Sci. Math. 53 (2005), 121-129 MSC: Primary 03E35; Secondary 03E40, 03E65. DOI: 10.4064/ba53-2-1

Abstract

We prove that—consistently—in the space $\omega^*$ there are no $P$-sets with the $\mathbb C$-cc and any two fat $P$-sets with the ${\mathbb C}^+$-cc are coabsolute.

Authors

  • Ryszard FrankiewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail
  • Magdalena GrzechInstitute of Mathematics
    Cracow University of Technology
    Warszawska 24
    31-155 Kraków, Poland
    e-mail
  • Paweł ZbierskiInstitute of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image